# SDR BDVA400C

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N95Q
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000119
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 472020
- Condition: Failed
- Location: Rt Eng Oil Temp
- Component: Simmonds
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT CREW STARTED ENGINES, ALL INDICATIONS WERE NORMAL.  AIRCRAFT WAS TAXIED TO THE ACTIVE RUNWAY.  UPON REACHING THE RUNWAY THE ENGINE INSTRUMENTS WERE CHECKED AND DISCOVERED THE RT OIL TEMP INDICATOR WAS READING ZERO DEGREES.  THE AIRCRAFT WAS TAXIED BACK AND MAINTENANCE WAS NOTIFIED.
